Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Global solution branches for positive mappings

This is a preview of subscription content, log in to check access.

References

  1. 1.

    Rabinowitz, P. H., Some global results for nonlinear eigenvalue problems. J. Functiona Analysis 7, 487–513 (1971)

  2. 2.

    Krasnosel'skii, M. A., Positive Solutions of Operator Equations. Groningen: Noordhoff 1964

  3. 3.

    Bonsall, F. F., Lectures on Some Fixed Point Theorems of Functional Analysis. Bombay: Tata Institute 1962

  4. 4.

    Krein, M. G., & M. A. Rutman, Linear operators leaving invariant a cone in a Banach space. Uspehi Mat. Nauk 3 (23), 3–95 (1948). Translated in Amer. Math. Soc. Transls. (1) 10, 199–325 (1962)

  5. 5.

    Taylor, A. E., Introduction to Functional Analysis. New York: Wylie 1958

  6. 6.

    Kato, T., Perturbation Theory for Linear Operators. Berlin-Heidelberg-New York: Springer 1966

  7. 7.

    Marčenko, N. V., On the continuation of an operator and the existence of fixed points. Dokl. Akad. Nauk 145, 1767–1770 (1962)

  8. 8.

    Schwartz, J. T., Nonlinear Functional Analysis. New York: Gordon and Breach 1969

  9. 9.

    Whyburn, G. T., Topological Analysis. Princeton: University Press 1958

  10. 10.

    Whyburn, G. T., Analytic Topology. Providence: American Mathematical Society 1942

  11. 11.

    Borisovič, Ju. G., The bifurcation points of positive and semipositive operators. Kazan. Gos. Univ. Ucen. Zap. 127, kn. 1, 35–41 (1967)

  12. 12.

    Krasnosel'skii, M. A., Topological Methods in the Theory of Nonlinear Integral Equations. New York: Pergamon 1964

  13. 13.

    Pokožaev, S. I., Eigenfunctions of the equation Δu+λf(u)=0. Dokl. Akad. Nauk 165, 36–39 (1965). Translated in Soviet Math. Dokl. 6, 1408–1411 (1965)

  14. 14.

    Amann, H., On the existence of solutions of nonlinear equations in ordered Banach spaces. J. Functional Analysis 11, 346–383 (1972)

  15. 15.

    Kelley, J. L., General Topology. New York: Van Nostrand 1955

  16. 16.

    Crandall, M. G., & P. H. Rabinowitz, Bifurcation from simple eigenvalues. J. Functional Analysis 8, 321–340 (1971)

Download references

Author information

Additional information

Communicated by J. L. Lions

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Dancer, E.N. Global solution branches for positive mappings. Arch. Rational Mech. Anal. 52, 181–192 (1973). https://doi.org/10.1007/BF00282326

Download citation

Keywords

  • Neural Network
  • Complex System
  • Nonlinear Dynamics
  • Electromagnetism
  • Global Solution